# SDR HNAA2025042900246

- Difficulty date: April 8, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 45,456 hours, 42,814 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2395 PREVIOUS REPAIR BUSHING DAMAGED ON EXTERNAL SKIN AT FR80 BTW STR5-7R.  REPAIRED IAW SRM 53-32-01
